# SDR ASAA2013071195556

- Difficulty date: July 11, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 21,023 hours, 6,602 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 017C1114
- Condition: Faulted
- Location: Flight Deck
- Part time: 44,753 hours, 25,268 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH LANDING CHECKLIST RECALL MASTER CAUTION LIGHT STAYED ON LOOKED UP, AFT CAB ZONE TEMP LT ON RESET, LIGHT WENT OUT.  ACFT GROUNDED.  AFT CABIN ZONE TEMP ANNUNCIATOR DOES NOT ILLUMINATE. WITH MASTER CAUTION RECALL.  NR 2 TEMP CONTROLLER DOES SHOW ON PREVIOUS FLT AND VERIFY BITE TEST A FAULT OF CONTROLLER FAULT STANDBY PACK WHEN PERFORMING FIM 21-62 TASKS 801/803.  R & R NR 2 PACK/ZONE TEMPERATURE CONTROLLER REF MM 21-61-20.  GROUND VERIFICATION TESTED GOOD, REF MM.
